Pubblicazioni

Ciro D'APICE Pubblicazioni


2021
Articolo in rivista
Optimal boundary control problem for ill-posed elliptic equation in domains with rugous boundary. Existence result and optimality conditions
OPTIMAL CONTROL APPLICATIONS AND METHODS. Vol. 42, No. 1. Pag.30-53
ISSN:1099-1514.
D'Apice, C.; De Maio, Umberto; Kogut:, P. I.
Digital Object Identifier (DOI): 10.1002/oca.2660
Codice identificativo ISI: WOS:000560952800001
Codice identificativo SCOPUS: 2-s2.0-85089592234
Visualizza sul Database dei Prodotti (IRIS)
2021
Contributo in volume (Capitolo o Saggio)
An Indirect Approach to the Existence of Quasi-Optimal Controls in Coefficients for Multi-Dimensional Thermistor Problem.
In V.A. Sadovnichiy, M.Z. Zgurovsky Contemporary Approaches and Methods in Fundamental Mathematics and Mechanics in Book Series Understanding Complex Systems Pag.489-522 Springer International Publishing.
ISBN:978-3-030-50301-7
D'Apice, Ciro; De Maio, Umberto; Kogut Peter, I.
Digital Object Identifier (DOI): 10.1007/978-3-030-50302-4
Codice identificativo SCOPUS: 2-s2.0-85096907445
Visualizza sul Database dei Prodotti (IRIS)
2021
Contributo in volume (Capitolo o Saggio)
A double blockchain-based consumption model using a gamification social environment.
In A. Visvizi, O. Troisi, K. Saeedi, Research and Innovation Forum 2021: Managing Continuity, Innovation, and Change in the Post-Covid Worls: Technology, Politics and Society, Springer Proceedings in Complexity Pag.125-132 -.
D'Apice, C.; Pipino, C.; De Nicola, C.; Marciano, C.
Digital Object Identifier (DOI): 10.1007/978-3-030-84311-3
Visualizza sul Database dei Prodotti (IRIS)
2021
Contributo in volume (Capitolo o Saggio)
La matematica per la sicurezza: simulazione e decongestione dei flussi veicolari e ottimizzazione dei tempi di evacuazione dei pedoni.
In Per una cultura della sicurezza democratica. Il contributo dei saperi disciplinari Pag.391-407 Soveria Mannelli (CZ) Rubbettino Editore.
ISBN:978-8-849-86661-2
D'Apice, C.; Manzo, R.
Visualizza sul Database dei Prodotti (IRIS)
2021
Contributo in volume (Capitolo o Saggio)
Uniform Global Attractor for a Class of Nonautonomous Evolution Hemivariational Inequalities with Multidimensional "Reaction-Velocity" Law.
In V.A. Sadovnichiy, M.Z. Zgurovsky Contemporary Approaches and Methods in Fundamental Mathematics and Mechanics Pag.347-368 Springer International Publishing.
ISBN:978-3-030-50301-7
Zgurovsky, M. Z.; D'Apice, C.; De Maio, U.; Gorban, N. V.; Kasyanov, P. O.; Kapustyan, O. V.; Khomenko, O. V.; Valero, J.
Digital Object Identifier (DOI): 10.1007/978-3-030-50302-4_15
Codice identificativo SCOPUS: 2-s2.0-85096945320
Visualizza sul Database dei Prodotti (IRIS)